# SDR SWAA2022010649045

- Difficulty date: November 30, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR23L INBOARD VERTICAL FLANGE BS360+18 WL164 ; / [01] EVALUATED CORROSION; FOUND 0.020 REMOVED FROM ORIG 0.036 IN A 1'X2' AREA FOUND TO BE OUT OF LIMITS PER SRM 53-00-03-1A-1 USING MICROMETER ID 4566A S/N UNKNOWN; [[15] INSTALLED STRINGER SECTION AND SPLICE PER SRM 51-40-02-0G-0; SRM 53-00-03-2R-1 REPAIR 1;AND DWG 140A9101;
